# SDR UALA2011031401191

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 42,000 hours, 5,140 cycles
- Engine: Pwa PW4090
- Engine time: 52,293 hours, 7,288 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: PR4903
- Part serial: 222040
- Condition: Cracked
- Location: Nr 1
- Part time: 52,293 hours, 7,288 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FOUND RADIAL CRACKS IN AREA "A" OF HPT.  CURRENTLY ON INTVL NR 3, RVI PIX POSTED.  ENGINE CHANGE REQUIRED. WIDE LOAD CA TRUCK PERMIT NOT AVAIL WEEKENDS.  ENGINE ETA 17MAR 1400.  OLD ENG OFF.  FIREWALL READY FOR ENG.  INSTALLED NEW ENGINE.
